# SDR SIMA200515202

- Difficulty date: May 30, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DFW - PASSENGER REPORTED SMOKE IN CABIN WHILE SITTING AT THE GATE WITH APU RUNNING AND ENGINES SHUT DOWN.  MAINTENANCE GROUND RAN ENGINES AND REPORTED NO SMOKE OR FUMES.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
